Schwarz-type lemmas for solutions of ¯-inequalities and complete hyperbolicity of almost complex manifolds  [ Lemmes du type Lemme de Schwarz pour les solutions d’ inégalités différentielles pour ¯ et hyperbolicité complète de variétés presque complexes ]
Annales de l'Institut Fourier, Tome 54 (2004) no. 7, p. 2387-2435
La pseudo-métrique de Kobayashi-Royden est définie pour les variétés presque complexes de façon similaire au cas complexe. Nous étudions quels domaines sont complets pour cette métrique, en particulier nous étudions le complément de sous variétés de co-dimension 1 ou 2. Le papier inclut une discussion, avec preuves, de faits à la base de la théorie des disques pseudo-holomorphes.
The definition of the Kobayashi-Royden pseudo-metric for almost complex manifolds is similar to its definition for complex manifolds. We study the question of completeness of some domains for this metric. In particular, we study the completeness of the complement of submanifolds of co-dimension 1 or 2. The paper includes a discussion, with proofs, of basic facts in the theory of pseudo-holomorphic discs.
DOI : https://doi.org/10.5802/aif.2084
Classification:  32Q60,  32Q65,  32Q45
Mots clés: pseudo-métrique de Kobayashi-Royden, variétés presque complexes, lemmes de Schwarz, hyperbolicité complète
@article{AIF_2004__54_7_2387_0,
     author = {Ivashkovich, Sergey and Rosay, Jean-Pierre},
     title = {Schwarz-type lemmas for solutions of $\bar{\partial }$-inequalities and complete hyperbolicity of almost complex manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {7},
     year = {2004},
     pages = {2387-2435},
     doi = {10.5802/aif.2084},
     zbl = {1072.32007},
     mrnumber = {2139698},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_2004__54_7_2387_0}
}
Ivashkovich, Sergey; Rosay, Jean-Pierre. Schwarz-type lemmas for solutions of $\bar{\partial }$-inequalities and complete hyperbolicity of almost complex manifolds. Annales de l'Institut Fourier, Tome 54 (2004) no. 7, pp. 2387-2435. doi : 10.5802/aif.2084. http://www.numdam.org/item/AIF_2004__54_7_2387_0/

[B-M] J-F. Barraud; E. Mazzilli Regular type of real hypersurfaces in (almost) complex manifolds (2003) (e-print, ArXiv:math.DG/0304146) | Zbl 1082.32017

[Ba] V. Bangert Existence of a complex line in tame almost complex tori, Duke Math. J, Tome 94 (1998) no. 1, pp. 29-40 | Article | MR 1635896 | Zbl 0981.53084

[Be] F. Berteloot Characterization of models in 2 by their automorphism groups, Int. J. Math, Tome 5 (1994), pp. 619-634 | Article | MR 1297410 | Zbl 0817.32010

[C-G] L. Carleson; T. Gamelin Complex Dynamics, Springer Verlag, UTM (1993) | MR 1230383 | Zbl 0782.30022

[D-I] R. Debalme; S. Ivashkovich Complete hyperbolic neighborhoods in almost complex surfaces, Int. J. Math, Tome 12 (2001), pp. 211-221 | Article | MR 1823575 | Zbl 1110.32306 | Zbl 01629375

[De-1] R. Debalme Kobayashi hyperbolicity of almost complex manifolds (1998) (e-print, math.CV/9805130)

[De-2] R. Debalme Variétés hyperboliques presque-complexes (2001) (Thèse, Université de Lille I)

[Do] D. Donaldson Symplectic submanifolds and almost-complex geometry, J. Differential Geom, Tome 44 (1996) no. 4, pp. 666-705 | MR 1438190 | Zbl 0883.53032

[Du] J. Duval Un théorème de Green presque complexe (e-print, math.CV/0311299) | Zbl 1076.32020

[G-S] H. Gaussier; A. Sukhov Estimates of the Kobayashi metric on almost complex manifolds (to appear in Bull. SMF) | Numdam | Zbl 1083.32011

[Gr] M. Gromov Pseudoholomorphic curves in symplectic manifolds, Invent. Math, Tome 82 (1985), pp. 307-347 | Article | MR 809718 | Zbl 0592.53025

[Ha] F. Haggui Fonctions PSH sur une variété presque complexe, C. R. Acad. Sci. Paris, Sér. I, Tome 335 (2002), pp. 509-514 | MR 1936821 | Zbl 1013.32019

[Hö] L. Hörmander The Analysis of Linear Partial Differential Operators III, Springer-Verlag, Berlin Heidelberg, Grund. der math. Wis., Tome 274 (1985) | MR 781536 | Zbl 0601.35001

[I-P-R] S. Ivashkovich; S. Pinchuk; J.-P. Rosay Upper semi-continuity of the Royden-Kobayashi pseudo-norm, a counterexample for Hölderian almost complex structures (to appear in Arkiv for Mat) | Zbl 1091.32009

[IS-1] S. Ivashkovich; V. Shevchishin Structure of the moduli space in a neighborhood of a cusp curve and meromorphic hulls, Invent. Math, Tome 136 (1999), pp. 571-602 | Article | MR 1695206 | Zbl 0930.32017

[IS-2] S. Ivashkovich; V. Shevchishin Complex Curves in Almost-Complex Manifolds and Meromorphic Hulls, Publication Series of Graduiertenkollegs "Geometrie und Mathematische Physik" of the Ruhr-University Bochum (1999) no. 36, pp. 1-186

[K] B.S. Kruglikov Existence of Close Pseudoholomorphic Disks for Almost Complex Manifolds and an Application to the Kobayashi-Royden Pseudonorm, Funct. Anal. and Appl, Tome 33 (1999), pp. 38-48 | Article | MR 1711878 | Zbl 0967.32024

[K-O] B.S. Kruglikov; M. Overholt Pseudoholomorphic mappings and Kobayashi hyperbolicity, Differential Geom. Appl, Tome 11 (1999), pp. 265-277 | Article | MR 1726542 | Zbl 0954.32019

[Ki] P. Kiernan Hyperbolically Imbedded Spaces and Big Picard Theorem, Math. Ann, Tome 204 (1973), pp. 203-209 | Article | MR 372260 | Zbl 0244.32010

[M] S.G. Mikhlin Multidimensional Singular Equations and Integral Equations, Pergamon Press (1955)

[McD] D. Mcduff Symplectic manifolds with contact type boundaries, Invent. Math, Tome 103 (1991), pp. 651-671 | Article | MR 1091622 | Zbl 0719.53015

[McD-S] D. Mcduff; D. Salamon J-holomorphic curves and quantum cohomology, Univ. Lect. Series AMS, Tome 6 (1994) | MR 1286255 | Zbl 0809.53002

[N-W] A. Nijenhuis; W. Woolf Some integration problems in almost complex and complex manifolds, Ann. of Math, Tome 77 (1963), pp. 424-489 | Article | MR 149505 | Zbl 0115.16103

[P] N. Pali Fonctions plurisousharmoniques et courants positifs de type (1,1) sur une variété presque complexe (e-print, Math. DG/0402029) | Zbl 1089.32033

[R] H. Royden The Extension of Regular Holomorphic Maps, Proc. A.M.S, Tome 43 (1974), pp. 306-310 | Article | MR 335851 | Zbl 0292.32019

[Si] J.-C. Sikorav; Eds. M. Audin And J. Lafontaine Some properties of holomorphic curves in almost complex manifolds, Holomorphic Curves in Symplectic Geometry, Birkhauser (1994), pp. 351-361

[St] E.M Stein Singular Integrals and Differentiability Properties of Functions, Princeton U.P (1970) | MR 290095 | Zbl 0207.13501

[Za] M. Zaidenberg Picard's theorem and hyperbolicity, Siberian Math. J., Tome 24 (1983), pp. 858-867 | Article | MR 731042 | Zbl 0579.32039